# SDR A6WA201140944

- Difficulty date: October 27, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LT SIDE CORRODED.  REMOVED AND INSTALLED NEW SERVICEABLE SECTION OF SEAT TRACK IAW AMM 53-01-11.
